RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 205, Number 4, Pages 774–776 (Mi dan37039)  

MATHEMATICS

On mean values of arithmetic functions

A. F. Kudinov


Full text: PDF file (290 kB)

Bibliographic databases:
UDC: 511
Presented: И. М. Виноградов
Received: 28.11.1971

Citation: A. F. Kudinov, “On mean values of arithmetic functions”, Dokl. Akad. Nauk SSSR, 205:4 (1972), 774–776

Citation in format AMSBIB
\Bibitem{Kud72}
\by A.~F.~Kudinov
\paper On mean values of arithmetic functions
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 205
\issue 4
\pages 774--776
\mathnet{http://mi.mathnet.ru/dan37039}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0304340}
\zmath{https://zbmath.org/?q=an:0261.10037}


Linking options:
  • http://mi.mathnet.ru/eng/dan37039
  • http://mi.mathnet.ru/eng/dan/v205/i4/p774

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:36
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021